Research Repository

Power Pompeiu's type inequalities for absolutely continuous functions with applications to Ostrowski's inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Power Pompeiu's type inequalities for absolutely continuous functions with applications to Ostrowski's inequality. Studia Universitatis Babes-Bolyai. Mathematica, 59 (2). 131 - 140. ISSN 0252-1938

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: mean value theorem; integral mean; Ostrowski type inequalities; integral inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Apr 2016 23:03
Last Modified: 20 Aug 2019 02:24
URI: http://vuir.vu.edu.au/id/eprint/30383
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar